# SDR AALA20040608

- Difficulty date: June 1, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N563AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY PATH LIGHTING AT ROW 20D TO AFT OF CABIN INOPERATIVE.  REPLACED BATTERY PACKS FOR EMERGENCY PATH LIGHTING AT ROW 20D TO AFT OF CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
